# SDR CA981014017

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2156B11415
- System (JASC): 2720 · Rudder Control System
- Part: Pin
- Part number: MS165623
- Condition: Sheared
- Location: Rudder
- Part time: 544 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT 500-HOUR INSPECTION, THE RUDDER SHOWED SIGNS OF UPWARD PLAY.  REMOVAL OF THE RUDDER WAS NECESSARY TO SEE THAT THE SLOTTED PIN WAS FOUND SHEARED AND ALLOWED THE COLLAR OF BEARING TO LOOSEN MORE THAN HALF A TURN.  PART TC:  348.
